MathSciNet Relay Station
MathSciNet bibliographic data
MR2509311 65M06 (65D25 91G60)
Podlubny, Igor; Chechkin, Aleksei; Skovranek, Tomas; Chen, YangQuan; Vinagre Jara, Blas M. Matrix approach to discrete fractional calculus. II. Partial fractional differential equations. J. Comput. Phys. 228 (2009), no. 8, 3137–3153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement